# SDR SWAA2024121677006

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 67,087 hours, 40,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN<[01] SWAPPED LAV ASSIST HANDLE WITH AFT ENTRY DOOR ASSIST HANDLE REF AMM 52-13-31 SEE NEXT LP# 2733571 FOR LAV ASSIST HANDLE MEL
